Hi, Welcome!

The community is a safe space for people living with and connected to arthritis to ask questions and share experiences. Get started by registering here and posting your first comment or question!

Sign In with a Versus Arthritis account

Help us improve our website, chatbot and online community
We’d love your help to improve our digital services. It’s important to us that our website, chatbot and online community continue to support and provide information people with arthritis in the right way. We’re excited to be doing research to understand more about what’s working for you and what’s not so we can continue to improve what we’re doing.
You don’t need to be familiar with our digital services or a digital native to take part. The research will take one hour and will be run by a research consultancy SnapOut. Simply fill in the survey below to get involved. Together, we can continue to do more for people living with arthritis.

Fill in this survey to take part

Hair Loss

Hello everybody,


I hope all's well and people are keeping strong at the moment.

I've got OA I'm taking amitriptyline, naproxen, co-codamol and baclofen. I've never had any issues with hair loss until recentley, some of my doses have been increased and clumps of hair are coming out. If I run my hand through hairs falling out instantly. I am currently in the middle of a flare up.

I was wondering if this had happened to anybody else and am I wrong in thinking this could be linke to my medicines or condition . On top of everything else, I rally don't want to be losing my hair aswell.

Comments

  • LilymaryLilymary Posts: 462 ✭✭✭

    I’m on the same other than baclofen, and haven’t noticed this. But that’s not to say they don’t affect others differently

  • frogmortonfrogmorton Posts: 25,595 ✭✭✭

    I can't find much in the normal list of side effects of baclofen (I am on all the others/have been) .

    Worth speaking to your Dr as it could be something else going on. my hair got thicker for example when I started on treatment for my thyroid.

    Also if you are female sometimes hair gets thinner post or peri-menopause sadly. Also post any rapid weight loss it can happen.

    Fingers crossed in your case you find a reason.((()))

    I am sorry, take care

    Love

    Toni xxx
Sign In or Register to comment.